Stochastically stable quenched measures

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Knauf A, Contucci P, Bianchi A
Zeitschrift: Journal of Statistical Physics
Verlag: Springer Verlag (Germany)
Jahr der Veröffentlichung: 2004
Band: 117
Heftnummer: 5-6
Seitenbereich: 831--844
ISSN: 0022-4715


Abstract


We analyze a class of stochastically stable quenched measures.We prove that stochastic stability is fully characterized by an infinite family of zero average polynomials in the covariance matrix entries.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Knauf, Andreas Prof. Dr.
Lehrstuhl für Mathematik (Mathematische Physik)


Einrichtungen weiterer Autorinnen und Autoren

Università degli Studi Roma Tre
University of California, Berkeley


Zitierweisen

APA:
Knauf, A., Contucci, P., & Bianchi, A. (2004). Stochastically stable quenched measures. Journal of Statistical Physics, 117(5-6), 831--844. https://dx.doi.org/10.1007/s10955-004-5707-5

MLA:
Knauf, Andreas, Pierluigi Contucci, and Alessandra Bianchi. "Stochastically stable quenched measures." Journal of Statistical Physics 117.5-6 (2004): 831--844.

BibTeX: 

Zuletzt aktualisiert 2018-26-12 um 13:50